# SDR GTIA2023042437129

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 20,804 hours, 8,970 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ( SEE AIR QUALITY REPORT) SWEET CHEMICAL / BURNING RUBBER SMELL BY F/A'S THROUGHOUT CABIN 10,000 FEET.-PERFORMED OPS TEST PACK  & 2 WITH APU BLEED AND OPS PACK 1& 2 WITH ENGINES AND CREW ASSISTANTS. NO ODOR PRESENT IAW TSM 05-50-00-810-831-ACA/C OKAY FOR CONT SERVICE.
